# SDR CJP2001F00000

- Difficulty date: June 22, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N600GM
- Make and model: Lear 25D
- Aircraft serial: 290
- Engine: Ge CJ610*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 2407004408
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 2,939 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSEMBLY WAS FOUND CHAFED DURING A SCHEDULED INSPECTION OF HYDRAULIC PLUMBING IN TAILCONE.  THE TUBE ASSEMBLY WAS REPLACED WITH A NEW TUBE ASSEMBLY.  AIRCRAFT HAS HAD AFFECTED TUBE ASSEMBLY PREVIOUSLY REPLACED BY COMPLIANCE WITH SB 25-336.  TUBE ASSEMBLYS IN TAILCONE CAN BE DIFFICULT TO INSPECT UNLESS VIEWED PROPERLY.  A THROUGH VISUAL INSPECTION AT SCHEDULED INSPECTIONS AND WHEN THREE-WAY VALVES ARE REMOVED IS RECOMMENDED.
